# SDR AALA200802509A

- Difficulty date: November 6, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 73,847 hours, 11,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 437 S36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 437 AT STRINGER 36 JUST AFT OF THE SECTION 41/43 BUTT SPLICE AND ABOVE A SKIN LAP JOINT HAS CORROSION BLENDED.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIRED IN ACCORDANCE WITH MRB 767 3337.
